# SDR DALA2023050903622

- Difficulty date: May 5, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 14,601 hours, 1,705 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3403 LIGHTENING STRIKE APPROX 30" BELOW 1ST CLASS APPROX FR 21 LEFT AIRCRAFT SIDE. CORRECTIVE ACTION: REPAIRED REF A330 SRM 53-21-11. (2753144)
